Alert archive / North Dakota / Red Flag Warnings in 2010
Red Flag Warning 3, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Apr 10, 2010, 4:17 AM CDT for 27 counties in North Dakota. It took effect at Apr 10, 2010, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2010, 4:17 AM CDT (09:17 UTC)
- In effect from
- Apr 10, 2010, 1:00 PM CDT
- Expired
- Apr 10, 2010, 8:25 PM CDT
- In force
- 7 hr
- Issued by
- NWS Bismarck, ND
All 27 counties
Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Ward County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 87 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3213 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
742 WWUS83 KBIS 100917 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 417 AM CDT SAT APR 10 2010 ...RED FLAG WARNING FOR PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA SATURDAY AFTERNOON AND EARLY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... LOW PRESSURE OVER CENTRAL SASKATCHEWAN WILL PRODUCE SUSTAINED WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. LOTS OF SUNSHINE AND DRY AIR WILL RESULT IN MINIMUM RELATIVE HUMIDITIES BETWEEN 15 AND 20 PERCENT. RANGELAND FIRE DANGER INDICES WILL RANGE IN THE VERY HIGH CATEGORY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITIES AND VERY HIGH RANGELAND FIRE DANGER INDICES WILL CREATE CRITICAL FIRE WEATHER BEHAVIOR...THUS A RED FLAG WARNING HAS BEEN ISSUED. WINDS ARE EXPECTED TO WEAKEN BY SUNSET WITH HUMIDITIES RISING ABOVE CRITICAL THRESHOLDS. NDZ001>005-009>013-017-021>023-025-101700- /O.UPG.KBIS.FW.A.0002.100410T1800Z-100411T0200Z/ /O.NEW.KBIS.FW.W.0003.100410T1800Z-100411T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER- 417 AM CDT SAT APR 10 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN NORTH DAKOTA...1...2...3...4...5...9...10...11 ...12...13...17...21...22...23...25 WESTERLY WINDS OF 20 TO 35 MPH ALONG WITH MINIMUM RELATIVE HUMIDITIES BETWEEN 15 AND 20 PERCENT AND VERY HIGH RANGELAND FIRE DANGER INDICES WILL RESULT IN CRITICAL FIRE BEHAVIOR SATURDAY AFTERNOON AND EARLY EVENING...THUS A RED FLAG WARNING HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NDZ018>020-034>037-046>048-050-051-101700- /O.NEW.KBIS.FW.W.0003.100410T1800Z-100411T0200Z/ DUNN-MERCER-OLIVER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 417 AM CDT SAT APR 10 2010 /317 AM MDT SAT APR 10 2010/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN NORTH DAKOTA...18...19...20...34...35...36...37...46 ...47...48...50...51 WESTERLY WINDS OF 20 TO 35 MPH ALONG WITH MINIMUM RELATIVE HUMIDITIES BETWEEN 15 AND 20 PERCENT AND VERY HIGH RANGELAND FIRE DANGER INDICES WILL RESULT IN CRITICAL FIRE BEHAVIOR SATURDAY AFTERNOON AND EARLY EVENING...THUS A RED FLAG WARNING HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ KS
3 follow-up statements
859 WWUS83 KBIS 101641 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1141 AM CDT SAT APR 10 2010 ...RED FLAG WARNING FOR PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA SATURDAY AFTERNOON AND EARLY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... LOW PRESSURE OVER SASKATCHEWAN WILL PRODUCE SUSTAINED WESTERLY WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ACROSS NORTHERN PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. FURTHER SOUTH...WESTERLY WINDS SHOULD BE WEAKER WITH SUSTAINED 20 TO 25 AND GUSTS TO 35 MPH EXPECTED. LOTS OF SUNSHINE AND DRY AIR WILL RESULT IN MINIMUM RELATIVE HUMIDITIES BETWEEN 15 AND 20 PERCENT. RANGELAND FIRE DANGER INDICES WILL BE VERY HIGH TO EXTREME. WINDS ARE EXPECTED TO WEAKEN BY SUNSET WITH HUMIDITIES RISING ABOVE CRITICAL THRESHOLDS. NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-110200- /O.CON.KBIS.FW.W.0003.100410T1800Z-100411T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 1141 AM CDT SAT APR 10 2010 /1041 AM MDT SAT APR 10 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN NORTH DAKOTA...1...2...3...4...5...9...10...11 ...12...13...17...18...19...20...21...22...23...25 ...34...35...36...37...46...47...48...50...51 THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITIES AND VERY HIGH TO EXTREME RANGELAND FIRE DANGER WILL CREATE CRITICAL FIRE WEATHER BEHAVIOR...THUS A RED FLAG WARNING IS IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SCHECK/KS
214 WWUS83 KBIS 102113 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 413 PM CDT SAT APR 10 2010 ...RED FLAG WARNING FOR PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA SATURDAY AFTERNOON AND EARLY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... LOW PRESSURE OVER SASKATCHEWAN AND DAYTIME HEATING HAS ALLOWED MIXING OF UPPER LEVEL WINDS DOWN TO THE SURFACE. THIS IS RESULTING IN SUSTAINED WESTERLY WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ACROSS NORTHERN PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. FURTHER SOUTH...WESTERLY WINDS ARE WEAKER WITH SUSTAINED 20 TO 25 MPH AND GUSTS TO 35 MPH OCCURRING. DRY AIR IS ALSO MIXING DOWN...SO DEWPOINTS HAVE FALLEN INTO THE SINGLE DIGITS IN MANY PLACES. THIS MEANS THAT MINIMUM RELATIVE HUMIDITIES WILL BE AS LOW AS 10 PERCENT TODAY. RANGELAND FIRE DANGER INDICES ARE VERY HIGH TO EXTREME. WINDS ARE EXPECTED TO WEAKEN BY SUNSET WITH HUMIDITIES RISING ABOVE CRITICAL THRESHOLDS. NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-110200- /O.CON.KBIS.FW.W.0003.000000T0000Z-100411T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 413 PM CDT SAT APR 10 2010 /313 PM MDT SAT APR 10 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN NORTH DAKOTA...1...2...3...4...5...9...10...11 ...12...13...17...18...19...20...21...22...23...25 ...34...35...36...37...46...47...48...50...51 THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITIES AND VERY HIGH TO EXTREME RANGELAND FIRE DANGER WILL CREATE CRITICAL FIRE WEATHER BEHAVIOR...THUS A RED FLAG WARNING IS IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SCHECK
936 WWUS83 KBIS 110125 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 825 PM CDT SAT APR 10 2010 ...WINDS HAVE DIMINISHED AND THE HUMIDITY WILL BE RISING... .GREATLY DIMINISHED WINDS AND A RISING HUMIDITY AS TEMPERATURES FALL HAS RESULTED IN LESSENING FIRE DANGER. THIS HAS ALLOWED THE RED FLAG WARNING TO BE CANCELLED. THE RED FLAG WARNING IS NO LONGER IN EFFECT NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-110230- /O.CAN.KBIS.FW.W.0003.000000T0000Z-100411T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 825 PM CDT SAT APR 10 2010 /725 PM MDT SAT APR 10 2010/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED FLAG WARNING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN NORTH DAKOTA...1...2...3...4...5...9...10...11 ...12...13...17...18...19...20...21...22...23...25 ...34...35...36...37...46...47...48...50...51 DIMINISHING WINDS AND RISING HUMIDITY LEVELS AS TEMPERATURES FALL HAS ALLOWED THE RED FLAG WARNING TO BE CANCELLED. THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ WA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 10, 3:42 AM CDT, 35 minutes earlier.
Area forecast discussion, Apr 10, 3:42 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE BISMARCK ND 342 AM CDT SAT APR 10 2010 .SHORT TERM...TODAY THROUGH MONDAY NIGHT... MAIN CONCERN TODAY WILL BE A RED FLAG WARNING OVER MOST OF THE CWA EXCEPT FOR THE SOUTHWEST WHERE WINDS WILL BE WEAKER AND MINIMUM RH SLIGHTLY HIGHER THAN THE REST OF THE FORECAST AREA. AFTER TODAY OUR ATTENTION TURNS TO A GRADUAL INCREASE THREAT FOR SHOWERS AND THUNDERSTORMS BEGINNING SUNDAY AND PEAKING IN INTENSITY MONDAY NIGHT AND TUESDAY. BROAD CYCLONIC FLOW OVER NORTH DAKOTA TODAY WITH STILL A TIGHT HEIGHT GRADIENT ALOFT. THE NAM/GFS SOUNDINGS VIA BUFKIT SHOW GOOD MIXING TODAY RESULTING IN MOMENTUM TRANSFER OF SUSTAINED WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 30 MPH. EXPECT A DRY BUT STEADY WESTERLY FLOW THROUGH THE ENTIRE COLUMN TODAY UNDER MOSTLY SUNNY SKIES. THE NEXT LOW/SHORTWAVE TROUGH ALOFT PER LATEST WATER VAPOR IMAGERY WAS SEEN OVER 40N/140W. THIS IS FORECAST TO MOVE INTO NORTHWESTERN CALIFORNIA SUNDAY INTO MONDAY AS A CLOSED LOW. IN DOING SO A SOUTHWESTERLY FLOW ALOFT WILL DEVELOP WITH BROAD RIDGING THROUGH MONDAY NIGHT. A WARM FRONT WILL EMERGE OVER OVER SOUTH DAKOTA EXTENDING FROM A SURFACE LOW IN NORTHEASTERN WYOMING. THE WARM FRONT WILL SLOWLY MOVE NORTHBOUND THROUGH MONDAY NIGHT. AS THE FRONT GETS CLOSER THE AIRMASS WILL BECOME INCREASINGLY UNSTABLE. THE GFS SHOWS DECENT CAPE AND UNSTABLE AIR PER SHOWALTER INDICES MONDAY NIGHT WITH ELEVATED CONVECTION. HAVE INCREASED POPS OVER THE CWA DURING THIS TIME. .LONG TERM...TUESDAY THROUGH SATURDAY MODELS AGAIN TODAY IN GOOD AGREEMENT WITH BROAD SCALE FEATURES WITH DIFFERENCES IN TIMING AND STRENGTH OF SMALLER FEATURES EMBEDDED IN MEAN FLOW. AS BOTH MAIN MEDIUM RANGE MODELS REMAIN INTERNALLY CONSISTENT WILL USE BLEND OF SOLUTIONS FOR GRIDS. WHILE ECMWF REMAINS SLOWER AND DEEPER WITH SYSTEM ENTERING WEST COAST AT BEGINNING OF EXTENDED DAYS BOTH MODELS HAVE MID LEVEL TROUGHING OVER NORTHERN ROCKIES AND SURFACE LOW LEE OF NORTHERN ROCKIES WITH WARM FRONT EXTENDING EAST TO DAKOTA PLAINS. WEDNESDAY GFS LIFTS SURFACE LOW INTO PRAIRIE PROVINCES OF SOUTHERN CANADA WHILE EC LINGERS DEEPER AND SLOWER SYSTEM ALONG MONTANA AND NORTH DAKOTA BORDER. COLD FRONT SHOULD BE MOVING THROUGH DAKOTAS BY WEDNESDAY MORNING. THURSDAY BRINGS HIGH PRESSURE AND WRAP AROUND PRECIP TO NORTHERN PLAINS WITH DRYING AND HIGH PRESSURE FOR FRIDAY AND SATURDAY. && .AVIATION... DEEP LOW PRESSURE OVER NORTHERN CANADIAN PRAIRIE PROVINCES WITH WEAKER HIGH PRESSURE SOUTH DAKOTA AND NEBRASKA COMBINE TO PRODUCE GUSTY WEST TO NORTHWEST WINDS AGAIN TODAY OVER WESTERN AND CENTRAL NORTH DAKOTA TAF SITES. OTHERWISE NO SIGNIFICANT AVIATION CONCERNS. && .FIRE WEATHER...ANOTHER CRITICAL FIRE WEATHER DAY HAS LEAD TO THE ISSUANCE OF A RED FLAG WARNING OVER MOST OF NORTH DAKOTA WITH THE EXCEPTION OF SOUTHWEST NORTH DAKOTA. THE COMBINATION OF STRONG WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 35 MPH ALONG WITH LOW RELATIVE HUMIDITIES OF 15 AND 20 PERCENT AND VERY HIGH RANGELAND FIRE DANGER INDICES WILL RESULT IN CRITICAL FIRE WEATHER BEHAVIOR. PLEASE REFER TO BISRFWBIS FOR FURTHER DETAILS. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR NDZ001>005-009>013-017>023-025- 034>037-046>048-050-051. && KS/HW
Hazardous weather outlook, Apr 9, 9:20 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 920 PM CDT FRI APR 9 2010 NDZ018>020-031>037-040>048-050-051-110230- DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 920 PM CDT FRI APR 9 2010 /820 PM MDT FRI APR 9 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT RIVER FLOOD WARNINGS CONTINUE ALONG THE JAMES RIVER BASIN. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RIVER FLOOD WARNINGS CONTINUE ALONG THE JAMES RIVER BASIN. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-009>013-017-021>023-025-110230- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER- 920 PM CDT FRI APR 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT RIVER FLOOD WARNINGS CONTINUE ALONG THE LOWER SOURIS RIVER BASIN. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RIVER FLOOD WARNINGS CONTINUE ALONG THE LOWER SOURIS RIVER BASIN. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. A FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON AND EARLY SATURDAY EVENING FOR GUSTY WESTERLY WINDS...LOW RELATIVE HUMIDITY...AND CONTINUED VERY DRY RANGELAND CONDITIONS. THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ABELING
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 10:58 AM CDT | Wind Advisory | BIS | Bottineau, Burke, Divide, Foster, McHenry, McKenzie and 7 more | 10 hr |
Nearby
Red Flag Warnings in North Dakota, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.